On Some Properties of the Behavior of Linear Extensions of Dynamical Systems on a Torus under Perturbation of Phase Variables

  • A. M. Samoilenko
  • N. V. Stepanenko

Abstract

We investigate classes of linear extensions of dynamical systems on a torus for which the Lyapunov functions exist for an arbitrary flow on the torus. Linear extensions for which the Lyapunov functions exist only with varying coefficients are considered separately. We investigate the problem of preservation of regularity under perturbation of phase variables.
Published
25.03.2002
How to Cite
Samoilenko, A. M., and N. V. Stepanenko. “On Some Properties of the Behavior of Linear Extensions of Dynamical Systems on a Torus under Perturbation of Phase Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 3, Mar. 2002, pp. 408-12, https://umj.imath.kiev.ua/index.php/umj/article/view/4077.
Section
Research articles